In vivo (Athens, Greece) · 2021
Severe Skin Disorders Due to Sorafenib Use After Nivolumab Treatment in Renal Cell Carcinoma Patients.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Koide Hiroyoshi, Noda Satoshi, Yoshida Tetsuya, Kageyama Susumu, Teramura Kazuya, Kato Takeshi, Kawauchi Akihiro, Fujimoto Noriki, Terada Tomohiro
Аннотация
BACKGROUND: We report two cases in which severe skin disorders developed during sorafenib treatment in patients with renal cell carcinoma (RCC) who had previously received nivolumab.
CASE REPORT: Case 1: A 50-year-old man with RCC received nivolumab as the fifth-line therapy followed by sorafenib as the sixth-line therapy. On day 15 of sorafenib administration, the patient was hospitalized with systemic erythema multiforme, acne-like skin rash, and hand-foot syndrome. Case 2: A 40-year-old man with RCC received nivolumab as the second-line therapy followed by sorafenib as the fifth-line treatment. On day 12 of sorafenib administration, the patient was hospitalized with an acne-like skin rash and hand-foot syndrome. The skin disorders in the two cases improved within 2-3 weeks after sorafenib discontinuation and the start of treatment with topical and oral steroids.
CONCLUSION: When using sorafenib in patients previously treated with nivolumab, close attention should be paid to the onset of serious skin disorders.
CASE REPORT: Case 1: A 50-year-old man with RCC received nivolumab as the fifth-line therapy followed by sorafenib as the sixth-line therapy. On day 15 of sorafenib administration, the patient was hospitalized with systemic erythema multiforme, acne-like skin rash, and hand-foot syndrome. Case 2: A 40-year-old man with RCC received nivolumab as the second-line therapy followed by sorafenib as the fifth-line treatment. On day 12 of sorafenib administration, the patient was hospitalized with an acne-like skin rash and hand-foot syndrome. The skin disorders in the two cases improved within 2-3 weeks after sorafenib discontinuation and the start of treatment with topical and oral steroids.
CONCLUSION: When using sorafenib in patients previously treated with nivolumab, close attention should be paid to the onset of serious skin disorders.